# SDR DALA2016070705155

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK OF FUEL ACCESS PLATE NR 520 DB, SM, LW, CARD 58, ZONE 000.  CORROSION ON SETTLEMENT AND COUNTERSINK OF FUEL ACCESS PLATE NR 520DB WAS REMOVED AND MEASURED AND FOUND OUT OF LIMITS WITH 3 ADJANCENT HOLES 0.551", 0.540", 0.550" THEREFORE WAS REPLACED IAW SRM 57-10-01 AND 51-10-04.
